Facebook Pixel
Q: 

Fainting day after my period

By August 3, 2017 - 1:43am
 
Rate This

Almost every month I faint the day after my period ends. My iron levels are good in fact high if anything due to hamochromatosis. Also when tested my blood levels are good . My periods are very heavy. I am not on the pill but take ponstin. I have tried taking no medication but it made no difference I still fainted. Any experience of this before? Any ideas? Any solutions?

Add a Comment2 Comments

Guide

Hello Claire Kelleher,

Welcome to EmpowHER.

You may be dealing with post menstrual syndrome. Fainting is one symptom.
The symptoms can occur anywhere from the day after the period bleeding stops until two weeks after that.

You might find this article of interest.
https://theperiodvitamin.com/post-menstrual-syndrome.html

Regards,
Maryann

August 3, 2017 - 8:21am
(reply to Maryann Gromisch RN)

Thanks very much for taking the time to reply to me. Your answer was really helpful, the article was very interesting and will help me a lot coping with this issue

August 9, 2017 - 5:57pm
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!